Imatinib mesylate-induced interstitial lung disease in a patient with prior history of Mycobacterium tuberculosis infection
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In conclusion, we presented a rare case of ILD associated with IM therapy in a patient with GIST. It is important to have a high index of suspicion for this rare pulmonary toxicity when patients, in particular with preexisting lung disease, have unexplained lung infiltrates regardless of pulmonary symptoms if they are receiving the IM. The early evaluation with chest computed tomography and prompt withdrawal of IM with or without the use of corticosteroid is needed to avoid further detrimental effects of the drug. Furthermore, prospective study is needed to investigate the incidence of IM-induced ILD in patients with prior history of M. tuberculosis infection.
Abstract
In conclusion, we presented a rare case of ILD associated with IM therapy in a patient with GIST. It is important to have a high index of suspicion for this rare pulmonary toxicity when patients, in particular with preexisting lung disease, have unexplained lung infiltrates regardless of pulmonary symptoms if they are receiving the IM. The early evaluation with chest computed tomography and prompt withdrawal of IM with or without the use of corticosteroid is needed to avoid further detrimental effects of the drug. Furthermore, prospective study is needed to investigate the incidence of IM-induced ILD in patients with prior history of M. tuberculosis infection.
참고문헌 (5)
- Ohnishi K, "Twenty-seven cases of drug-induced interstitial lung disease associated with imatinib mesylate", Leukemia, 20, pp.1162~1164 (2006)
- Ma CX, "Imatinib mesylate-induced interstitial pneumonitis", Mayo Clin Proc, 78, pp.1578~1579 (2003)
- Rosado MF, "Challenging problems in advanced malignancy: case 3. Imatinib mesylate-induced interstitial pneumonitis", J Clin Oncol, 21, pp.3171~3173 (2003)
- Camus P, "Drug-induced and iatrogenic infiltrative lung disease", Clin Chest Med, 25, pp.479~519 (2004)
- Salvi SS, "Chronic obstructive pulmonary disease in non-smokers", Lancet, 374, pp.733~743 (2009)
